Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleFactoring polynomials over global fields II
Author(s) José Méndez Omaña, Michael E. Pohst
TypeArticle in Journal
AbstractIn this paper we describe software for an efficient factorization of polynomials over global fields F . The algorithm for function fields was recently incorporated into our system KANT. The method is based on a generic algorithm developed by the second author in an earlier paper in this journal. Besides algorithmic aspects not contained in that paper we give details about the current implementation and about some complexity issues as well as a few illustrative examples. Also, a generalization of the application of LLL reduction for factoring polynomials over arbitrary global fields is developed.
KeywordsPolynomial factorization, Global fields
ISSN0747-7171
URL http://www.sciencedirect.com/science/article/pii/S0747717105000829
LanguageEnglish
JournalJournal of Symbolic Computation
Volume40
Number6
Pages1325 - 1339
Year2005
Edition0
Translation No
Refereed No
Webmaster